# SDR A6WA200540148

- Difficulty date: April 8, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO ORD.  PER MEL 21-24-06-02 SECURED OVERBOARD VALVE IN THE CLOSED POSITION.  PERFORMED OPS TEST, NO DISCREPANCIES NOTED.  (M)
